MathSciNet Relay Station
MathSciNet bibliographic data
MR983682 39A10 (34K15 39A12)
Erbe, L. H.; Zhang, B. G. Oscillation of discrete analogues of delay equations. Differential Integral Equations 2 (1989), no. 3, 300–309.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement